Publications with A. Louveau
All publications by Alain Louveau and S. Shelah
You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
|Sh:483||Louveau, A., Shelah, S., & Veličković, B. (1993). Borel partitions of infinite subtrees of a perfect tree. Ann. Pure Appl. Logic, 63(3), 271–281. arXiv: math/9301209 DOI: 10.1016/0168-0072(93)90151-3 MR: 1237234|